# SDR CALA2022011700157

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 69,684 hours, 24,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32124
- Condition: Damaged
- Location: Sta400-420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN HAS GROUND DAMAGE STA.400 TO STA.420, S-20L TO S-22L. VISUALLY INSPECTED AREA OF REMOVED FUSELAGE SKIN STA 400-420 BETWEEN S20L AND S22L.  NO FURTHER DAMAGE NOTED.  OK TO CONTINUE. CUT AND REMOVED DAMAGE TO SKIN FROM STA.400 TO STA.420 BETWEEN S-20L AND S-22L PERFORMED HFEC INSPECTION OF CUTOUT AREA IAW AVO 731-22-01-06-01 PERFORMED HFEC INSPECTION OF COUNTERSINKS AND OPEN HOLES IN PERFORMED HFEC OF THE TRIM OUT ON STRINGER 21L IN THE REPAIR ORIG AND 737 NDT PART 6, 51-00-00 PROCEDURE 23.  NO LIMITING REPAIR AREA REF AVO 731-22-01-06-01 STEPS 7 & 8, AND 737 NDT AREA, REF 737 NDT MANUAL PART 6 51-00-00-23.  NO LIMITING DEFECTS NOTED.  OK TO CONTINUE.  QC775 MGH MANUAL PART 6 51-30-00-04 AND PT6 51-00-00-16.  NO LIMITING DEFECTS NOTED.  OK TO CONTINUE.  MGH QC775. DEFECTS NOTED. OK TO CONTINUE.  MGH QC775. #50002, & CARD ID #1571860. REF AVO 713-22-01-06-01 REV A B1: VERIFIED THE FOLLOWING INFO CONTINUED:   -1 .040 MATERIAL VERIFIED WITH AERSALE RECEIVER UPDATED TAGS FOR MATERIAL FROM AERSALE. FOR MATERIAL. -1 REPAIR DOUBLER 2024-T3 CLAD .040". -2 REPAIR #255318 TO KAISER LOT #373776B4.  -2 .063 MATERIAL VERIFIED WITH TRIPLER 2024-T3 CLAD .063".  -3 STRUCTURAL FILLER 2024-T3 CLAD AERSALE RECEIVER #265686 TO KAISER LOT #390354B9.  -3 VERIFIED .063".  -1 & -2 PURCHASED FROM AERSALE WITH WO #003148, CARD TO UNITED PO #6225366.  OK TO CONTINUE.  MGH QC775. VERIFIED INSTALLATION OF REPAIR WASHERS, TREATED AND PRIMED FILLER, DOUBLER, AND TRIPLER.  VERIFIED R
